# SDR COMA9960137

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Defective
- Location: Rt Control Wheel
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM CAUTION MESSAGE.  REPLACED THE CO-PILOTS PITCH TRIM SWITCH.
